# SDR QXEA0202066

- Difficulty date: November 14, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,507 hours, 3,016 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - RIGHT HAND NACELLE SHEAR DECK AT EXHAUST OUTLET BOTTOM ATTACH POINT IS CRACKED THROUGH TO 85414389 LOWER CHANNEL. REPAIRED IAW SRM 51-42-05.
